# SDR FDEA200912044355

- Difficulty date: December 4, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 50,677 hours, 16,219 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA00513
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIR CONDITIONING COMPT FOUND CRACK ON FRAME.  REPAIRED FRAME IAW SRM 53-30-00, FIG 4, VOL I.
